# SDR AALA202308217720

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 7,060 hours, 1,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTS, EMERGENCY POWER SUPPLY UNIT SYSTEM TEST GOT FAULT MESSAGE "BAT/EPSU (11WL) EXT L ". PERFORMED BUILT IN TEST EQUIPMENT TEST ON EMERGENCY POWER SUPPLY UNIT "BAT FAULT" MESSAGE. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
